# SDR SCNA98723

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON CABIN FLOOR SUPPORT ANGLE AT STATION 1070 RBL 30.  REMOVED CORROSION FROM SUPPORT ANGLE IAW B727 SRM 511006.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  FABRICATED NEW PART FROM 44871, 7075 T6.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED IAW SRM 513001.
